Aa
A
A
A
Close
Bipolar Disorder Community
4.99k Members
Avatar universal

Zoloft jitters

I am 57, on ADs since my 30s. Recently went on Zoloft when Effexor pooped out, so I thought. Did pretty well on Zoloft 100mg at one time in the past.    

Now I was given 25 mg then when going to 50mg, got all jittery, anxious, irritated. Back on 25mg for 5 days, when will this go away again??? Why is it so different this time around? Wish I had stayed on the 25mg!!
11 Responses
1551327 tn?1514049467
COMMUNITY LEADER
Hello and welcome to the forum,

Did the Zoloft come first, then the effexor, back to the Zoloft.  I am having a hard time understanding what is going on.  When did you stop the effexor, when did you start the Zoloft back and how long did you take it before feeling the side effects you described.  
Avatar universal
Off effexor in October, zoloft since then. Everything seems to make me this way now unless I am on very low doses!! I think I just need to stay put at 25 again for awhile and hope this passes
Avatar universal
Pdoc says my metabolism could be changing.
1551327 tn?1514049467
COMMUNITY LEADER
I have a little bit of a different experience with Zoloft.  I am bipolar and Zoloft sends me into Mania if I take it for too long.  I find it hard to make the connection but I experience all of those symptoms while I am on Zoloft.  How old are you?  What have you been diagnosed with?  How long ago did you start taking AD?
Avatar universal
Saw the pdoc, it is Serotonin Syndrome due to reaction with Tramadol. Been on these meds 15years and WHAM!!! Pharmacist figured it out before the pdoc.. Have lost faith in doctors PERIOD!
1551327 tn?1514049467
COMMUNITY LEADER
Oh you didn't tell me about the tramadol.  I am glad that they figured that out.  Not all drs are really great.  I hate to hear when they make mistakes like this.  I mean is it that hard to do your research and find out what could be wrong.  That is why I would never go to a medical dr for my medicines.  A good psychiatrist would have figured this out earlier.

Are they going to stop the Tramadol or the Zoloft?  Are they putting you back on the effexor.  I tell everybody that you have to advocate for yourself.  You have to stand up and say, hey, there is something wrong with me.  These are my symptoms and I have researched it to find out that this could be the problem.  I check every med they put me on and the side effects they could have when combined with this or that.  I am not blaming you but you have to assist them.  You may not be a doctor, I am not either but I am the one going through what I am going through and I challenge any dr that wants to do a med change.  Never again.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.